# SDR FDEA202001030009

- Difficulty date: January 3, 2020
- Submitted: January 3, 2020
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 87,878 hours, 20,658 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: NPB6772
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK, STA1200 LBL106 CORROSION AROUND THE FASTENER (MARKED) REMOVED FASTENER, REMOVED THE CORROSION, NDT CHECKED THE REMAINING MATERIAL   THICKNESS AND ALSO CHECKED THE OPENED HOLE FOR ANY INDICATIONS, FOUND NO   DEFECTS, AREA WAS TREATED, PRIMED, FASTENER WAS RE-INSTALLED, AREA WAS PAINTED   AND VAPOR BARRIER WAS APPLIED.
